Continuous pseudo-hairy spaces and continuous pseudo-fans

Tom 171 / 2002

Janusz R. Prajs Fundamenta Mathematicae 171 (2002), 101-116 MSC: Primary 54F15; Secondary 54G99, 54F50. DOI: 10.4064/fm171-2-1

Streszczenie

A compact metric space $\widetilde{X} $ is said to be a continuous pseudo-hairy space over a compact space $X\subset \widetilde{X} $ provided there exists an open, monotone retraction $r: \widetilde{X} \buildrel {\rm onto}\over\longrightarrow X $ such that all fibers $r^{-1}(x)$ are pseudo-arcs and any continuum in $\widetilde{X}$ joining two different fibers of $r$ intersects $X$. A continuum $Y_{X}$ is called a {\it continuous pseudo-fan of} a compactum $X$ if there are a point $c\in Y_{X}$ and a family ${\cal F}$ of pseudo-arcs such that $\bigcup {\cal F} = Y_{X} $, any subcontinuum of $Y_{X}$ intersecting two different elements of ${\cal F}$ contains $c$, and ${\cal F}$ is homeomorphic to $X$ (with respect to the Hausdorff metric). It is proved that for each compact metric space $X$ there exist a continuous pseudo-hairy space over $X$ and a continuous pseudo-fan of $X$.

Autorzy

  • Janusz R. PrajsInstitute of Mathematics
    Opole University
    Oleska 48
    45-052 Opole, Poland
    Current address
    Department of Mathematics
    Idaho State University
    Pocatello, ID 83209, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek